A new approach to fuzzy control using the distending function

Dombi József and Hussain Abrar: A new approach to fuzzy control using the distending function.
JOURNAL OF PROCESS CONTROL, 86. pp. 16-29. ISSN 0959-1524 (2020)

[thumbnail of 2019_newapproachtofuzzy_Abrar.pdf]
2019_newapproachtofuzzy_Abrar.pdf - Published Version

Download (4MB) | Preview
Item Type: Journal Article
Journal or Publication Title: JOURNAL OF PROCESS CONTROL
Date: 2020
Volume: 86
Page Range: pp. 16-29
ISSN: 0959-1524
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31014045
DOI azonosító: https://doi.org/10.1016/j.jprocont.2019.12.005
Date Deposited: 2019. Dec. 20. 11:26
Last Modified: 2019. Dec. 20. 11:26
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17754
Web of Science® Times Cited: 11 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year